The Household Bankruptcy Decision
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by American Economic Association in its journal American Economic Review.
Volume (Year): 92 (2002)
Issue (Month): 3 (June)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ian Domowitz & Robert L. Sartain, 1999. "Determinants of the Consumer Bankruptcy Decision," Journal of Finance, American Finance Association, vol. 54(1), pages 403-420, 02.
- Reint Gropp & John Karl Scholz & Michelle White, 1996.
"Personal Bankruptcy and Credit Supply and Demand,"
NBER Working Papers
5653, National Bureau of Economic Research, Inc.
- Buckley, F H & Brinig, Margaret F, 1998. "The Bankruptcy Puzzle," The Journal of Legal Studies, University of Chicago Press, vol. 27(1), pages 187-207, January.
- Dye, Ronald A, 1986. "An Economic Analysis of Bankruptcy Statutes," Economic Inquiry, Western Economic Association International, vol. 24(3), pages 417-28, July.
- Rea, Samuel A, Jr, 1984. "Arm-breaking, Consumer Credit and Personal Bankruptcy," Economic Inquiry, Western Economic Association International, vol. 22(2), pages 188-208, April.
- Chamberlain, Gary, 1980. "Analysis of Covariance with Qualitative Data," Review of Economic Studies, Wiley Blackwell, vol. 47(1), pages 225-38, January.
- White, Michelle J, 1998. "Why Don't More Households File for Bankruptcy?," Journal of Law, Economics and Organization, Oxford University Press, vol. 14(2), pages 205-31, October.
- Hausman, J. A. & Abrevaya, Jason & Scott-Morton, F. M., 1998. "Misclassification of the dependent variable in a discrete-response setting," Journal of Econometrics, Elsevier, vol. 87(2), pages 239-269, September.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jane Voros) or (Michael P. Albert).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.